# SDR AALA2020050419005

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 21,641 hours, 8,384 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrust Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. ECAM AFTER TAKE OFF "AUTO FLT AUTO THRUST OFF" WE WERE UNABLE TO RECOVER AUTO THRUST AFTER CHANGING AUTO PILOTS. ACCOMPLISHED AFS AND LAND TEST PER 22-30-00.
